# SDR ASAA2019090230577

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 20,537 hours, 6,701 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE VNAV DISCONNECT DISPLAYED IN THE FMC SCRATCHPAD AND A/T LIMIT INDICATED ON UPPER DU. ALL VERTICAL PROFILE DATA IN FMC DELETED. GROUNDED - YES. ACCOMPLISHED FIM 22-32 TASK 815. NO CURRENT FAULTS NOTED. ACCOMPLISHED ADIRS BITE PER FIM 34-21 TASK 801. NO CURRENT FAULTS NOTED. ACCOMPLISHED EEC BITE PER FIM 73-00 TASK 801. NO CURRENT FAULTS NOTED.
